# SDR HNAA2016081100244

- Difficulty date: July 20, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 68,322 hours, 76,972 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 83210094101
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLOSE WOW C/L ILLUMINATED AT 14,000 FT.  NO INDICATION ON LANDING GEAR SELECT PANEL.  TRANSCRIBED TO HA300 SEQ 5 ON 20JUL16 WORK PACKAGE INSPECTED WOW PROXIMITY SWITCHES ON ALL GEAR.  NO DISCREPANCIES FOUND.  PERFORMED PSEU TEST FOUND CODE 01-NLG WOW 2, RT FLAGGED.  R & R NLG WOW 2, RT PROXIMITY SWITCH.  GAP MUST BE SET AND GEAR SWUNG FOR OPS CHECK.
